Mathematics: Page 139: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 14 | Views: 673

Mathematics, India, Volume 12 Issue 3, March 2023

Pages: 527 - 530

The Existence Theorem for Optimal Control with Non-Standard Cost Functional and Analysis

Praveen Kumar

Downloads: 14 | Views: 1233

Mathematics, India, Volume 12 Issue 3, March 2023

Pages: 1433 - 1435

A Literature Survey on Fixed-Point Results in Metric and Partial Order Metric Spaces

Maitreyee Dey

Downloads: 14 | Views: 812

Mathematics, Zambia, Volume 12 Issue 4, April 2023

Pages: 968 - 979

Number Recognition Skills of Non-School going Children: A Pilot Study of Children in Villages Surrounding Tipangeni University, in Zambia

Getrude Chimfwembe-Gondwe

Downloads: 14 | Views: 838

Mathematics, Iraq, Volume 12 Issue 9, September 2023

Pages: 245 - 250

Nonparametric Survival Function for Pneumo Carcinoma Patients

Taha A. Taha | Sufyan Abdulraheem Mutar

Downloads: 14 | Views: 563

Mathematics, India, Volume 12 Issue 11, November 2023

Pages: 1296 - 1299

Fuzzy Probability and Its Application

Soumen Banerjee

Downloads: 14 | Views: 783

Mathematics, India, Volume 12 Issue 11, November 2023

Pages: 1989 - 1996

Impact of Non-Homogeneity on Vibration Dynamics of Orthotropic Visco-Elastic Plates with Exponential Thickness Variation

Dr. Neerie Agarwal

Downloads: 14 | Views: 719

Mathematics, India, Volume 13 Issue 5, May 2024

Pages: 118 - 121

Comprehensive Cost Study for an Inventory Model with Quadratic Demand

Vivek Vijay

Downloads: 14 | Views: 706

Mathematics, India, Volume 13 Issue 6, June 2024

Pages: 1042 - 1045

P-Norm and Some of its Basic Properties: A Review

Neha Bhardwaj

Downloads: 14 | Views: 766

Mathematics, India, Volume 13 Issue 9, September 2024

Pages: 244 - 247

On Connected Concave Fuzzy Sets

Trupti Mohite

Downloads: 14 | Views: 403

Mathematics, Iraq, Volume 14 Issue 10, October 2025

Pages: 1492 - 1496

On the Role of Definition in the Numerical Solutions to Equations

Mohsen Jawad Abood Alsultani

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.